# SDR USAA2011090800020

- Difficulty date: September 4, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 20,374 hours, 8,848 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE MOORING LINE REQUIRED INSPECTION.  REPOSITIONED R1 DOOR SLIDE MOORING LINE PER AMM25-62-44-401.
